Alert archive / Ohio / Flash Flood Warnings in 2015
Flash Flood Warning 34, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 12, 2015, 11:35 PM EDT for Gallia County, Jackson County, Vinton County, Ohio. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2015, 11:35 PM EDT (03:35 UTC)
- Expired
- Jul 13, 2015, 2:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Gallia County, OH, Jackson County, OH, Vinton County, OH
The radar
The Cincinnati radar (KILN), 110 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 11:40 PM EDT | HEAVY RAIN 1.58 | Jackson, OH | 30 MINUTE TOTAL. |
| Jul 12, 11:45 PM EDT | FLASH FLOOD | Coalton, OH | SR 93 CLOSED AT COALTON DUE TO HIGH WATER. |
| Jul 13, 12:33 AM EDT | FLASH FLOOD | 3 Ene Jackson, OH | HIGH WATER CLOSURE AT RICE ROAD AND SR 32. |
| Jul 13, 1:05 AM EDT | FLASH FLOOD | 3 N Centerpoint, OH | HIGH WATER CLOSURE AT 279 AND US 35 NEAR CENTERPOINT |
| Jul 13, 2:00 AM EDT | FLASH FLOOD | 2 Ne Jackson, OH | SR 788 AT FAIRGREENS RD CLOSED DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.6 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1743 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 710 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
778
WGUS51 KRLX 130335
FFWRLX
OHC053-079-163-130630-
/O.NEW.KRLX.FF.W.0034.150713T0335Z-150713T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1135 PM EDT SUN JUL 12 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL VINTON COUNTY IN SOUTHEASTERN OHIO...
JACKSON COUNTY IN SOUTHEASTERN OHIO...
NORTHWESTERN GALLIA COUNTY IN SOUTHEASTERN OHIO...
* UNTIL 230 AM EDT
* AT 1133 PM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
HEAVY RAIN FALLING ACROSS THE WARNED AREA. A QUICK 1 TO 2 INCHES
OF RAIN CAN BE EXPECTED IN UNDER AN HOURS TIME. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JACKSON...WELLSTON...OAK HILL...RIO GRANDE...GALLIA...COALTON...
ADAMSVILLE...BYER AND CENTERPOINT.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...GLADE RUN...
PIGEON CREEK...SUGAR RUN...SALT LICK CREEK... LITTLE INDIAN
CREEK...DICKASON RUN...BIG RUN...CHICKAMAUGA CREEK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3917 8279 3917 8277 3920 8276 3917 8255
3908 8246 3886 8228 3877 8247 3911 8279
$$
302 follow-up statements
063
WGUS71 KRLX 130520
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
120 AM EDT MON JUL 13 2015
OHC053-079-163-130630-
/O.CON.KRLX.FF.W.0034.000000T0000Z-150713T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VINTON OH-JACKSON OH-GALLIA OH-
120 AM EDT MON JUL 13 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM EDT FOR
SOUTH CENTRAL VINTON...JACKSON AND NORTHWESTERN GALLIA COUNTIES...
AT 118 AM EDT...JACKSON COUNTY OFFICIALS REPORT SEVERAL ROADS ARE
IMPASSABLE DUE TO FLOODING. WHILE THE HEAVY RAIN HAS SINCE MOVED OUT
OF THE WARNED AREA...CREEKS WILL CONTINUE TO RESPOND TO RUNOFF. THIS
WILL RESULT IN A CONTINUED FLASH FLOOD THREAT.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JACKSON...WELLSTON...OAK HILL...RIO GRANDE...GALLIA...COALTON...
ADAMSVILLE...BYER AND CENTERPOINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3917 8279 3917 8277 3920 8276 3917 8255
3908 8246 3886 8228 3877 8247 3911 8279
$$
30737
WGUS71 KRLX 130622
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
222 AM EDT MON JUL 13 2015
OHC053-079-163-130631-
/O.EXP.KRLX.FF.W.0034.000000T0000Z-150713T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VINTON OH-JACKSON OH-GALLIA OH-
222 AM EDT MON JUL 13 2015
...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL VINTON...JACKSON AND
NORTHWESTERN GALLIA COUNTIES WILL EXPIRE AT 230 AM EDT...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 3917 8279 3917 8277 3920 8276 3917 8255
3908 8246 3886 8228 3877 8247 3911 8279
$$
30What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 7:55 PM EDT, 3 hours 40 minutes earlier.
Area forecast discussion, Jul 12, 7:55 PM EDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 755 PM EDT SUN JUL 12 2015 .SYNOPSIS... UPPER LEVEL DISTURBANCES WILL CROSS THE AREA IN NORTHWEST FLOW THRU NEXT WEEK...KEEPING UNSETTLED CONDITIONS IN PLACE. AN UPPER LEVEL RIDGE MAY DEVELOP BY THE END OF NEXT WEEKEND. && .NEAR TERM /THROUGH MONDAY/... 800 PM UPDATE... INCREASED POPS TONIGHT FROM THE C LOWLANDS AND ESPECIALLY INTO THE N LOWLANDS/MTNS. A WEAK LOW PRESSURE SYS OVER OH WILL DRIFT SE INTO THE AREA OVERNIGHT. THIS COMBINED WITH SOME MID LEVEL LIFT OVER THE AREA SHOULD ALLOW SHRA INCREASE IN COVERAGE THIS AFTER MIDNIGHT. AS THIS SYS SPIRALS INTO THE AREA...EXPECT LOW CIGS TO DEVELOP ALONG WITH PATCHY FG. PREVIOUS DISCUSSION BELOW... LATEST SATELLITE IMAGERY DEPICTS A RATHER CHAOTIC IMAGE OVER THE MIDDLE ATLANTIC STATES THIS AFTERNOON...WITH SEVERAL FEATURES OF NOTE. ACROSS CENTRAL AND EASTERN OHIO THERE IS A FAIRLY WELL DEFINED SHORTWAVE KICKING OFF SHOWER ACTIVITY ACROSS NORTHEASTERN OHIO. SKIES HAVE STARTED TO CLEAR SOME ACROSS CENTRAL AND EASTERN KY...IN THE WAKE OF MCS WHICH MOVED THROUGH THIS MORNING. SEVERAL OUTFLOW BOUNDARIES CAN BE SEEN IN EASTERN TN AND SOUTHERN KY AS WELL. THESE HELPING TO KICK OFF CONVECTION. ACROSS WEST VIRGINIA A SOLID MID DECK OF BLOW CLOUDS HAVE IMPEDED DAYTIME HEATING. THUS THERE IS A LACK OF CONVECTION INITIATION SO FAR. HOWEVER...BL HEATING ACROSS THE ELEVATED TERRAIN ALLOWING SOME CU TO FORM. LATEST SHORT TERM MODELS HAVE BEEN SLOW TO CATCH ON WITH ALL OF THESE SMALLER SCALE FEATURES. HOWEVER...LATEST RUNS SEEM TO SHOW A TREND THAT PRECIPITATION SHOULD REMAIN SUPPRESSED FOR THE VERY NEAR TERM WITH THE RUC AND HRRR IN GENERAL AGREEMENT. AS SHORTWAVE TRACKS ACROSS THE NORTHERN TIER THIS EVENING...RAMPS POPS BACK UP. FOR MONDAY...BROAD BUSHED POPS WITH AN EYE ON FEATURES THAT MAY TRACK ACROSS IN NORTHWEST FLOW. && .SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/... THE GFS AND ECMWF MODELS ARE IN BETTER AGREEMENT WITH AN H500 SHORTWAVE UNDER NORTHWEST FLOW CROSSING THE AREA MONDAY NIGHT. THE NAM LOOKS ABOUT 6-12 HOURS SLOWER BRINGING MOST OF THE ENERGY BY 12Z TUESDAY. PREFER THE CONSENSUS FROM GFS/ECMWF. THEREFORE...EXPECT THIS SHORTWAVE TO BRING GOOD CHANCES FOR SHOWERS OR THUNDERSTORMS... SOME WITH PERIODS OF HEAVY RAIN INTO EARLY TUESDAY. MODELS ARE IN AGREEMENT WITH A STRONGER TROUGH/LOW PRESSURE SYSTEM TO DROP FROM THE GREAT LAKES REGION...SOUTHEAST ACROSS PA AND PORTIONS OF NORTHERN WV TUESDAY NIGHT. ADDITIONAL ROUNDS FOR SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE. HAVE CODED LIKELY POPS FOR BOTH DAYS WITH EACH SYSTEM. CONCERNS FOR FLOODING CONTINUES DURING THIS PERIOD...AND WILL CONTINUE MENTION IN THE HAZARDOUS WEATHER OUTLOOK. TEMPERATURES WILL CONTINUE TO BE MODERATE WITH CLOUDS AND SHOWERS...BUT ALSO REMAINING QUITE HUMID. MINOR CHANGES MADE TO PREVIOUS TEMPERATURES. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... FOR WEDNESDAY...THE AREA WILL STILL BE UNDER THE INFLUENCE OF A BROAD UPPER LEVEL TROUGH AND NORTHWEST FLOW...KEEPING THE AREA UNDER CHANCES FOR ADDITIONAL SHOWERS AND THUNDERSTORMS LESS NUMEROUS THAN THE PREVIOUS DAYS...AT LEAST THROUGH WEDNESDAY NIGHT. EXPECT A LULL IN RAINFALL ACTIVITY THURSDAY. UPPER LEVEL FLOW FLATTENS ON FRIDAY. MODELS DEVELOP A DEEP UPPER LEVEL RIDGE THAT SHOULD BRING SUBSIDENCE AND RELATED WIDESPREAD DRIER CONDITIONS TO THE AREA SATURDAY NIGHT THROUGH THE BEGINNING OF NEXT WEEK. WENT WITH WPC FOR TEMPERATURES THROUGH THE PERIOD. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... ISOLD TO SCT SHRA AND A FEW TSRA ACROSS THE AREA THIS EVE. THESE SHOULD INCREASE IN COVERAGE LATER TONIGHT AS A SFC LOW TRACKS INTO THE AREA FROM OH. MOST OF THE ACTIVITY SHOULD BE OVER N TERMINALS WITH SOME MVFR CONDITIONS EXPECTED. OTHERWISE...EXPECT LOW CIGS TO DEVELOP OVER THE AREA BY 09Z...WITH IFR AND PERHAPS LIFT/VLIFR STRATUS FOR MOST TERMINALS...WITH SOME IFR VSBY POSSIBLE AS WELL. STRATUS WILL LIFT BY 13Z FOR A RETURN TO VFR CONDITIONS...WITH PERHAPS A BRIEF PERIOD OF MVFR CIGS IN THE TRANSITION. WILL BE WATCHING FOR A FEW ROUNDS OF SHRA/TSRA TO CROSS THE AREA IN THE AFTN AND ESPECIALLY THE EVE HRS. SOME OF THESE WILL BE STRONG TO SVR BUT AT THIS DISTANCE...HAVE KEPT SOME VCTS IN. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z TUESDAY... FORECAST CONFIDENCE:MEDIUM. ALTERNATE SCENARIOS: EXTENT OF LOW STRATUS AND FG IN QUESTION. AFTER 18Z MONDAY...IFR CONDITIONS POSSIBLE IN THUNDERSTORMS EACH DAY. .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...KMC/ARJ NEAR TERM...KMC/30 SHORT TERM...ARJ LONG TERM...JB/ARJ AVIATION...30
Hazardous weather outlook, Jul 12, 11:07 AM EDT, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1107 AM EDT SUN JUL 12 2015 OHZ066-067-075-076-083>086-VAZ003-004-WVZ007>011-014>020-026>029- 033>037-131515- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA- DICKENSON-BUCHANAN-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BOONE-CLAY-BRAXTON- GILMER-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- 1107 AM EDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ROUNDS OF SHOWERS AND THUNDERSTORMS WILL RETURN FROM MONDAY INTO WEDNESDAY. FLASH FLOOD WATCHES MAY BE NECESSARY AGAIN. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY AND MONDAY NIGHT. KYZ101>103-105-OHZ087-WVZ005-006-013-024-025-131515- GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-WAYNE-CABELL-LINCOLN- MINGO-LOGAN- 1107 AM EDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...AND PORTIONS OF SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ROUNDS OF SHOWERS AND THUNDERSTORMS WILL RETURN FROM MONDAY INTO WEDNESDAY. FLASH FLOOD WATCHES MAY BE NECESSARY AGAIN. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY AND MONDAY NIGHT. WVZ030>032-038>040-046-047-131515- LEWIS-HARRISON-TAYLOR-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 1107 AM EDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ROUNDS OF SHOWERS AND THUNDERSTORMS WILL RETURN FROM MONDAY INTO WEDNESDAY. FLASH FLOOD WATCHES MAY BE NECESSARY AGAIN. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY AND MONDAY NIGHT.
In the hours before
Local storm report, Jul 12, 10:10 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1010 PM EDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM FLASH FLOOD E MINERALWELLS 39.18N 81.51W
07/12/2015 WOOD WV 911 CALL CENTER
CAR SUBMERGED IN FLOOD WATERS ALONG ELIZABETH PIKE NEAR
BUTCHERER BEND IN MINERAL WELLS.
&&
EVENT NUMBER RLX1501581
COOPERLocal storm report, Jul 12, 10:15 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1015 PM EDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 PM FLASH FLOOD E MINERALWELLS 39.18N 81.51W
07/12/2015 WOOD WV 911 CALL CENTER
HOUSES IN THE MOUNT PLEASANT SUBDIVISION IN MINERAL
WELLS HAVE BEEN FLOODED.
&&
EVENT NUMBER RLX1501582
COOPERLocal storm report, Jul 12, 10:46 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1046 PM EDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM FLASH FLOOD PARKERSBURG 39.26N 81.54W
07/12/2015 WOOD WV PUBLIC
EAST STREET BRIDGE VIADUCT FLOODED. PUBLIC REPORTS
AROUND THREE FEET OF WATER OVER THE ROAD.
&&
EVENT NUMBER RLX1501583
COOPERLocal storm report, Jul 12, 10:49 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1049 PM EDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM FLASH FLOOD 4 SE MINERALWELLS 39.13N 81.45W
07/12/2015 WOOD WV 911 CALL CENTER
STATE ROUTE 47 NEAR LEACHTOWN CLOSED DUE TO HIGH WATER.
&&
EVENT NUMBER RLX1501584
COOPERLocal storm report, Jul 12, 11:02 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHARLESTON WV
1102 PM EDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HEAVY RAIN 9 NE SANDYVILLE 39.00N 81.54W
07/12/2015 M1.27 INCH JACKSON WV CO-OP OBSERVER
FELL IN 30 MINUTES. HIS CREEK IS RUNNING BANKFULL.
1008 PM FLASH FLOOD E MINERALWELLS 39.18N 81.51W
07/12/2015 WOOD WV 911 CALL CENTER
CAR SUBMERGED IN FLOOD WATERS ALONG ELIZABETH PIKE NEAR
BUTCHERER BEND IN MINERAL WELLS.
1011 PM FLASH FLOOD E MINERALWELLS 39.18N 81.51W
07/12/2015 WOOD WV 911 CALL CENTER
HOUSES IN THE MOUNT PLEASANT SUBDIVISION IN MINERAL
WELLS HAVE BEEN FLOODED.
1040 PM FLASH FLOOD PARKERSBURG 39.26N 81.54W
07/12/2015 WOOD WV PUBLIC
EAST STREET BRIDGE VIADUCT FLOODED. PUBLIC REPORTS
AROUND THREE FEET OF WATER OVER THE ROAD.
1047 PM FLASH FLOOD 4 SE MINERALWELLS 39.13N 81.45W
07/12/2015 WOOD WV 911 CALL CENTER
STATE ROUTE 47 NEAR LEACHTOWN CLOSED DUE TO HIGH WATER.
&&
EVENT NUMBER RLX1501580 RLX1501581 RLX1501582 RLX1501583 RLX1501584
COOPERSpecial weather statement, Jul 12, 11:31 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1131 PM EDT SUN JUL 12 2015
OHZ083-084-130500-
VINTON-JACKSON-
1131 PM EDT SUN JUL 12 2015
...HEAVY RAINFALL WILL AFFECT JACKSON COUNTY...
AT 1128 PM EDT...A STRONG THUNDERSTORM PRODUCING HEAVY RAINS WAS
NEAR JACKSON...MOVING SOUTHEAST AT 10 MPH. A QUICK INCH TO 1.5
INCHES CAN BE EXPECTED. THIS WILL FILL ROADSIDE DITCHES AND MAY
CAUSE LOCALIZED FLOODING IN LOW LYING AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
JACKSON...WELLSTON...OAK HILL...HAMDEN...COALTON AND BYER.
LAT...LON 3917 8279 3917 8277 3920 8276 3922 8252
3903 8235 3904 8243 3894 8245 3885 8268
3911 8279
TIME...MOT...LOC 0328Z 327DEG 9KT 3903 8255
30The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 11:31 PM EDT | Special Weather Statement | RLX | Jackson | 89 min |
| Jul 13, 2:33 PM EDT | Flash Flood Watch | RLX | Athens, Gallia, Jackson, Lawrence, Meigs, Morgan and 3 more | 32 hr |
| Jul 13, 2:46 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Jackson, Lawrence | 44 min |
| Jul 13, 3:29 PM EDT | Severe Thunderstorm Warning | RLX | Gallia | 31 min |
| Jul 13, 3:49 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Lawrence | 26 min |
Nearby
Flash Flood Warnings in Ohio, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.